An improved bound for the monochromatic cycle partition number

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Szemeredi, E. (2006) An improved bound for the monochromatic cycle partition number. Journal of Combinatorial Theory Series B, 96 (6). pp. 855-873.

[img] Text
25.pdf - Published Version
Restricted to Registered users only

Download (210kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4714

Update Item Update Item